# SDR REXA2016021700325

- Difficulty date: February 17, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,780 hours, 21,297 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE AT LINTEL FITTING BULKHEAD WEB CRACKED AT INBD EDGE.  REPAIRED FWD FACE AT LINTEL FITTING BULKHEAD WEB IAW REO 601R-53-61-1230.
